# SDR CALA2024061701833

- Difficulty date: June 16, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 81,612 hours, 35,441 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53571510008
- Condition: Dented
- Location: Frs 71-72
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE APPROX FR71-72 AROUND SAFETY STAY AREA HAS MU LTIPLE DENTS AND CREASES (4EA).   REPAIRED FUSELAGE SKIN LOWER PANEL IAW A319 SRM 53-51-29-300-002 .
